# SDR 01FDEA00702

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM BS 950, BL 0-RBL 25, WL 208.  *S/D*  REMOVED AND REPLACED FLOORBEAM PER SRM 53-10-1, 51-30-2, 51-30-5, 51-30-8.
